JournalsemVol. 75, No. 3pp. 125–128

A proof of the Schwarz theorem on mixed partial derivatives via elementary approximation theory

  • André Pierro de Camargo

    Universidade Federal do ABC, Santo André, Brazil
A proof of the Schwarz theorem on mixed partial derivatives via elementary approximation theory cover
Download PDF

A subscription is required to access this article.

Cite this article

André Pierro de Camargo, A proof of the Schwarz theorem on mixed partial derivatives via elementary approximation theory. Elem. Math. 75 (2020), no. 3, pp. 125–128

DOI 10.4171/EM/413